# SDR UIEA2021042100952

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 109,229 hours, 21,828 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Dented
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #1 SLAT O/B AUX TRACK WING L/E HAS 2EA DENTS.  REWORKED AREA LT WING NR 1 SLAT O/B AUX TRACK L/E SPAR IN COMPLIANCE WITH FAS EA 21035 REV:IR, SRM 57-20-10, AMM 51-54-21.
